Medidol is in the form of tablets and it is used to treat pain, fever, and tension.
It is the combination of Paracetamol, Caffeine, and Chlorpheniramine Maleate. It is helpful to reduce fever/temperature and pain like headaches, period cramps, muscle pain, and arthritis. It gives relief from tension (stress-relieving).
Package contains: Each package contains 200 tablets.
Each tablet contains:
Chlorpheniramine Maleate 2mg.
Dosage & Administration:
As directed by the registered physician.
Contraindications: It is contraindications in patients who are hypersensitive to any components of this product. Take extra precautions if you have a history of any disease (i.e. kidney or liver disease).
Side effects: There are some common major and minor reactions are fatigue, gastric, mouth-ulcer, and nausea.
Pregnancy & Lactation: If you are pregnant use the medicine on Doctor’s advice only. If you are a lactation mother use it only on Doctor’s or pharmacists’ advice.
Instructions: Store in a dry place below 30°C. Protect from light. Keep out of the reach of children. To be sold on the prescription of a registered medical practitioner only.
Manufacturer & Buy:
Medidol is manufactured by Medicon Pharmaceuticals Industries (Pvt) Ltd.
This is a link to the manufactured below: https://www.adamjeepharmaservices.com
Technical collaboration: Geistich pharma.
You can buy medidol at this link: https://medicalstore.com.pk
Or you can even buy it from any pharmacy nearby you.